# SDR AALA201902276001

- Difficulty date: February 25, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 52,189 hours, 26,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5014
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT TWO TAILCONE EMERGENCY LIGHTS WERE INOPERATIVE.   MAINTENANCE REPLACED BATTERY PACK B5-28 IAW MM 33-53-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
